MathSciNet Relay Station
MathSciNet bibliographic data
MR902790 05C15 (03C13)
Kolaitis, Ph. G.; Prömel, H. J.; Rothschild, B. L. $K_{l+1}$-free graphs: asymptotic structure and a $0$-$1$ law. Trans. Amer. Math. Soc. 303 (1987), no. 2, 637–671.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement